# SDR AALA20131210007

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 10,352 hours, 4,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BELOW THE LAVATORY SERVICE PANEL, STATION 846 BETWEEN STRINGER 26L & 27LT.  INSTALLED DOUBLER IAW SRM 53-00-01-2R-3 & EA B737-53-032842.
